# SDR 20000720SH010

- Difficulty date: July 3, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N766CF
- Make and model: Piper PA-31-350
- Aircraft serial: 317305102
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fork
- Part number: 41789000
- Condition: Broken
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT BROKE ON SHAFT.  POSSIBLE CORROSION.  FORK BOLT BROKE WHERE HYDRAULIC ACTUATOR ATTACHES.  IT BROKE WHERE IT APPEARED TO BE SCRATCHED.  SUBMITTER STATED THIS MAY BE FROM INSTALLATION.
